# SDR RAIA00103002

- Difficulty date: January 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 11,364 hours, 11,895 cycles
- Engine: Garrtt TPE33114
- Engine time: 12,270 hours, 11,958 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Part number: 31055016
- Part serial: 2494712
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,650 hours, 5,240 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MEM- DURING TAKEOFF ROLL NR 2 IEC FAULTED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE P2 SENSOR IAW TPE331-14 MAINTENANCE MANUAL.
